Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

7 year old child, cluster of blisters on buttocks. Applied hydro-cortisone cream. Treatment?

My 7 year old son has clusters of blisters on his but. They must have started a few days ago which is when he first told me his butt hurt. I didn t really think anything about it but he mentioned it a couple more times and I finally checked. today and they look terrible. I put some hydracortisone on it and I m hoping it will help. Should we take him to the doctor? Do you have any idea of what it might be?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  188
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician, Surgery 's  Response
Thank you for your query
You should take your son to a pediatrician or a dermatologist. The rashes may be allergic, viral eruptions or bacterial pyoderma. The treatment of all these conditions vary. You can use a bit of talc around the blisters to avoid itching sensation or put some coconut oil around it. Don't apply hydrocortisone creams without prescription. Avoid self medication it can be hazardous. Hope that helps
God bless you
Answered: Thu, 14 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor